Martes, Oktubre 11, 2011

PHYSIOGEL AI CREAM


I've been coping with my face problem for almost 10 years.. yes 10 years!!! It all started when I was a kid.. I think I got a face allergy then.. tried so many medicine or ointment to cure it but all didn't work I guess so my aunt gave me an ointment (a chinese ointment) 999 ointment is what I call it.. it cured my allergy so I started using that ointment as my moisturizer for almost 9 years.. I tried to stop knowing that it is not the usual moisurizer that my face needed.. but unfortunately whenever I want to stop after 2 to 3 days of not using it allergies starts to come out and much worse.. it even looks like a pimple.. very ugly.. so I had no choice but to use it again, then I went to derma to ask what it is.. that's the time I realize that 999 ointment contains .05% steroid. it is a steroidal cream!!! very dangerous cream!!! that's the reason why my face become so thin and all the veins are already visible. btw creams that contains steroids can make your face look pretty.. give u smooth skin that's why I was addicted to it. so then all the derma's I went to failed me.. they where not able to cure me.. I almost give up.. yes I stop using 999 but I shifted to local cream that still contains steroid.. they are called corticosteroid creams ( lidex, elica, desimal) these creams were all helpful but I don't like corticosteroids creams anymore.. then just last month I visit this doctor that my cousin referred to me.. DRA. GRACE TY.. she instructed me to still use ELICA a corticosteroid cream for  a month.. but only 3x a week for 2 weeks, then 2x a week for 1 week then 1x a week for 1 week.. for the days I don't use ELICA.. she gave me PHYSIOGEL CREAM, she says its for the redness(allergy).. so I follow her instruction.. after a month I visited her again.. this time she insist that I MUST not use ELICA from now on and need to endure the effect of not using steroidal cream.(allergies and itchiness) So after 3 days allergies start to come out again.. it was all normal I use PHYSIOGEL as a night cream but still my face is itchy.. until 1 week of using it..yes JUST ONE WEEK. I was so amazed of how Physiogel lessen the redness and itchiness on my face!!! my allergies is starting to vanish and I am so happy of the result.. I think giving it a month I will bid steroidal cream forever goodbye!!!!! so I recommend Physiogel AI cream to all.. it is indeed very effective and true!!! I myself will continue using this cream FOREVER.. it also help protects our skin from free radicals it also has a very safe ingredients.. and best of all NOT PRICY.. I think its around php700 only.. 50ml tube.. not bad :) I can't wait to go back to my derma to show her the result.. funny I ruin my face by using steroidal cream when the solution is only PHYSIOGEL cream.. I hate u allergies but well its time to say Goodbye Allergies!:p

4 (na) mga komento:

  1. saan po ba pweding mabili yan .. may allergies din po kasi ako pero sa hita at braso lang lumalabas .. hehehe .. pls. reply :D

    TumugonBurahin
  2. Hi its available in all mercury drug store and watsons :)

    TumugonBurahin
  3. hi pao! pwede ba ang physiogel AI cream sa legs? o dapat AI lotion? thanks

    TumugonBurahin
  4. Hi. I got inspired by your post. Kasi kawiwithdraw ko lang ng green fluocinonide. Chinese cream din. And right now, same thing din yung nangyayari sakin. I visited so many derma already and ang sagot sakin palagi i really have to stop using it and endure nalang the withdrawal stage

    TumugonBurahin